1mg, best e pharmacy in India

ALERID D 5 MG/25 MG/500 MG TABLET

Tablet
MRP: Rs. 33 for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock

food interaction for ALERID D

alcohol interaction for ALERID D

pregnancy interaction for ALERID D

lactation interaction for ALERID D

food
alcohol
pregnancy
lactation
Avoid Alerid d 5 mg/25 mg/500 mg tablet with caffeine and chocolate as well as food containing caffeine and chocolate such as tea leaves, cocoa beans.
UNSAFE
Alerid d 5 mg/25 mg/500 mg tablet may cause excessive drowsiness and calmness with alcohol.
Taking phenylpropanolamine with alcohol can increase the risk of cardiovascular side effects such as increased heart rate, chest pain, or blood pressure changes.
UNSAFE
Alerid d 5 mg/25 mg/500 mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Alerid d 5 mg/25 mg/500 mg tablet is probably unsafe to use during breastfeeding. Please consult your doctor.
UNSAFE

SALT INFORMATION for ALERID D

Levocetirizine(5 mg)

Uses

Levocetirizine is used in the treatment of allergic disorders.

How it works

Levocetirizine belongs to a group of medications called antihistamines. It acts by blocking a natural substance (histamine) that is produced in the body during an allergic reaction.

Common side effects

Abdominal pain, Drowsiness, Dry mouth, Fatigue, Vomiting, Diarrhoea
Phenylpropanolamine(25 mg)

Uses

Phenylpropanolamine is used in the treatment of allergic disorders.

How it works

Phenylpropanolamine belongs to a class of medications called nasal decongestants. It stimulates receptors on blood vessels in the nose and sinuses leading to its constriction and reduction in blood flow thereby relieving congestion.

Common side effects

Nausea, Palpitations, Psychosis, Chest tightness, Dizziness, Epileptic convulsion, Hallucination, Headache, Increased blood pressure, Tremor
Paracetamol(500 mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever.

How it works

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

Common Dosage for ALERID D 5 MG/25 MG/500 MG TABLET

Patients taking ALERID D 5 MG/25 MG/500 MG TABLET

  • 53%
    Once A Day
  • 23%
    Thrice A Day
  • 20%
    Twice A Day
  • 3%
    Four Times A Day

SUBSTITUTES for ALERID D

1 Substitutes
Sorted By
RelevancePrice

Top Physicians

  • Dr. M. K. Singh
    MBBS, MD
    4.8
  • Dr. Prabhat Kumar Jha
    MBBS, MD
    4.7
  • Dr. Ashutosh Shukla
    MBBS, MD, Diploma, Fellowship
    4.6
  • Dr. R. S. Rawat
    MBBS, MD
    4.5
  • Dr. R. R. Dutta
    MBBS, MD
    4.4

Expert advice for ALERID D

  • Use levocetirizine with caution in the elderly; they may be more sensitive to its effects.
  • It is best to take the drug at bedtime as it can make you drowzy.
  • Do not take levocetirizine if you are allergic (hypersensitive) to levocetirizine.
  • Take special care with levocetirizine and follow the advice of your doctor: if you suffer from epilepsy or are in any risk of having fits. if you suffer from kidney failure, because you may require a lower dosage.
  • Tell your doctor if you are taking drugs like antidepressants; medications for anxiety, mental illness, or seizures; ritonavir; sedatives; sleeping pills; theophylline; and tranquilizers, as it may worsen the side effects.
  • Consult your doctor before taking this drug if you are pregnant, planning to become pregnant, or are breast-feeding.
  • Levocetrizine can cause drowsiness. Avoid engaging in hazardous occupations requiring complete mental alertness such as driving or operating machinery when taking.
  • Do not take alcohol with cetirizine, as it may worsen the side effects.

Frequently asked questions for ALERID D

Levocetirizine

Q.Is levocetirizine/ LCZ/ LCZ plus/ xyzal/ Zyrtec/ vozet an over the counter?
No.Levecetirozine (also available as LCZ/ LCZ plus/ xyzal/ Zyrtec/ vozet) is not an over the counter medication. Prescription from your doctor is always required

Q.Is levocetirizine gluten free?
Yes.levocetirizine is gluten free. Please refer to package insert of the prescribed brand before use

Q.Is levocetirizine a narcotic or steroid?
Levocetirizine belongs to a class of medications called antihistamines. It is not a narcotic or steroid

Q.Is levocetirizine a decongestant?
Levocetrizine is used to relieve runny nose; sneezing; and redness, itching, and tearing of the eyes caused by hay fever, seasonal allergies, and allergies due to other substances.

Phenylpropanolamine

Q.Is phenylpropanolamine a controlled substance?
Phenylpropanolamine is a controlled substance since it can be used for manufacturing of illegal drugs

Q.Is phenylpropanolamine the same as phenylephrine?
Phenylpropanolamine and phenylephrine are different drugs belonging to the same class of medications (nasal decongestants). Both are used to relieve blocked nose or sinuses caused by common cold and seasonal nasal allergies (hay fever)

Q.Is phenylpropanolamine still on the market?
Phenylpropanolamine is banned in India due to increased risk of haemorrhagic stroke (bleeding in the brain) and is no longer marketed in India

Q.Does phenylpropanolamine cause stroke?
Phenylpropanolamine has shown to increase the risk of hemorrhagic stroke (bleeding in the brain). Women are at a higher risk.

Paracetamol

Q.Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever

Q.Does paracetamol make you drowsy / sleepy?
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness

Q.Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain. It is not an antibiotic

Q.Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol

Q.Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.

Top Medicines Prescribed with ALERID D 5 MG/25 MG/500 MG TABLET

Articles


Content on this page was last updated on 09 December, 2014, by Dr. Varun Gupta (MD Pharmacology)